# SDR CALA2024122701684

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N14527
- Make and model: Airbus A321-271NX
- Aircraft serial: 12056
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M36254
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY SLIDE INADVERTENTLY DEPLOYED. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE RAFT PACK ASSY REF AMM 25-62-44.OPERATIONAL TEST GOOD.PARTS USED: 31-2561-9-0016,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1363325  SN OFF 6254  SLIDE, RAFT FWD  OFF 31-2561-9-0016 6254 ON 31-2561-9-0016 5544 VERIFIED P/N, ATTACH POINTS, HINGE POINTS, VERIFIED INSTALLATION OF R1 SLIDE IAW AMM 25-62-44, SAFTY PIN REMOVED AND STOWED, VERIFIED CIDS AND EMERGENCY EXIT LIGHTS OPS CKS IAW 23-73-00, 33-51-00 RII C/W
